# SDR WI5R2021042900001

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: General aviation
- Aircraft: N32AC
- Make and model: Cessna 525B
- Aircraft serial: 525B0257
- Engine: Wilint FJ443A
- Engine time: 3,330 hours, 2,619 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 69026
- Part serial: HW26821
- Condition: Damaged
- Location: Engine
- Part time: 3,330 hours, 2,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FJ44-3A ENGINE SERIAL NUMBER 141530, FROM AIRCRAFT 525B-0257 (N32AC), WAS RETURNED TO THE REPAIR STATION FOR UNSCHEDULED REPAIR.  ENGINE EXHIBITED A "HUM" NOISE DURING FLIGHT.  ENGINE OEM DIRECTED A BORESCOPE INSPECTION OF THE ENGINE'S COMPRESSOR SECTION, WHICH REPORTEDLY REVEALED DAMAGE TO HIGH PRESSURE (HP) COMPRESSOR BLADES AND 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADES. DISASSEMBLY OF THE ENGINE REVEALED ONE LIBERATED 3RD STAGE IPC ROTOR BLADE, WHICH APPEARS TO HAVE MOVED DOWNSTREAM, DAMAGING THE HPC ROTOR BLADES.
